# SDR KBM2006F00157

- Difficulty date: April 15, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake Cable
- Part number: 704A34130044
- Condition: Seized
- Location: Rotor Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CABLE, UNIT SEIZED, REMOVED AND REPLACED.  (K)
